Alert archive / Texas / Flash Flood Warnings in 2023

Flash Flood Warning 37, NWS Austin/San Antonio, TX

October 26, 20234 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Oct 26, 2023, 2:17 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2023, 2:17 AM CDT (07:17 UTC)
Expired
Oct 26, 2023, 5:15 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Edwards County, TX, Kerr County, TX, Kinney County, TX, Real County, TX

The radar

The Laughlin AFB radar (KDFX), 58 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 7.3 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2023-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 854 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2023-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
854 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

094 
WGUS54 KEWX 260717
FFWEWX
TXC137-265-271-385-261015-
/O.NEW.KEWX.FF.W.0037.231026T0717Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
217 AM CDT Thu Oct 26 2023

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Central Edwards County in south central Texas...
  Northwestern Kerr County in south central Texas...
  Northern Kinney County in south central Texas...
  Real County in south central Texas...

* Until 515 AM CDT.

* At 217 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 4 inches of rain have fallen over the past 3 hours, in 
  addition to several inches of rain during the previous 24 hours. 
  Additional rainfall amounts up to 2 inches are possible in the 
  warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Camp Wood, Vance, Barksdale, Devil's Sinkhole State Natural Area, 
  Prade Ranch and Kickapoo Cavern State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 2962 10070 2991 10052 2999 10021 3029 9999
      3029 9961 2983 9974 2962 9993 2962 10011
      2947 10035 2942 10069

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY
2 follow-up statements
177 
WGUS74 KEWX 260908
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
408 AM CDT Thu Oct 26 2023

TXC271-260918-
/O.CAN.KEWX.FF.W.0037.000000T0000Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kinney TX-
408 AM CDT Thu Oct 26 2023

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHERN KINNEY COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT Thursday for a 
portion of south central Texas.

LAT...LON 2999 10021 3029 9999 3029 9968 3029 9967
      3029 9965 3029 9964 3029 9961 2983 9974
      2962 9993 2962 10001 2962 10002 2962 10011
      2988 10018

$$

TXC137-265-385-261015-
/O.CON.KEWX.FF.W.0037.000000T0000Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kerr TX-Real TX-
408 AM CDT Thu Oct 26 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT EARLY THIS 
MORNING FOR EASTERN EDWARDS, NORTHWESTERN KERR AND REAL COUNTIES...

At 408 AM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 4 inches of rain have fallen. Additional rainfall amounts up to 
1 inch are possible in the warned area. Flash flooding is ongoing or 
expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Camp Wood, Vance, Barksdale, Prade Ranch and Devil's Sinkhole 
  State Natural Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

Remain alert for flooding even in locations not receiving rain. 
Arroyos, streams, and rivers can become raging killer currents in a 
matter of minutes, even from distant rainfall.

&&

LAT...LON 2999 10021 3029 9999 3029 9968 3029 9967
      3029 9965 3029 9964 3029 9961 2983 9974
      2962 9993 2962 10001 2962 10002 2962 10011
      2988 10018

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
246 
WGUS74 KEWX 261011
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
511 AM CDT Thu Oct 26 2023

TXC137-265-385-261021-
/O.EXP.KEWX.FF.W.0037.000000T0000Z-231026T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kerr TX-Real TX-
511 AM CDT Thu Oct 26 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 515 AM CDT EARLY THIS MORNING 
FOR EASTERN EDWARDS, NORTHWESTERN KERR AND REAL COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 100 PM CDT Thursday for a 
portion of south central Texas.

LAT...LON 2999 10021 3029 9999 3029 9968 3029 9967
      3029 9965 3029 9964 3029 9961 2983 9974
      2962 9993 2962 10001 2962 10002 2962 10011
      2988 10018

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 26, 12:20 AM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Oct 26, 12:20 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1220 AM CDT Thu Oct 26 2023

...New AVIATION...

.UPDATE...
Issued at 818 PM CDT Wed Oct 25 2023

Ongoing convection is behaving roughly as depicted by many of the
rapid refresh models had depicted with a brief early evening round of
streamer showers moving up the Hwy 281 corridor, and then a refocus
of backward propagating cells into the southern Edwards Plateau late
this evening. With slight boost in forecast confidence, we continue
to expect the 20-30 mile wide swath of highest precipitation threat
from around Uvalde NEwd to around Lake Buchanan, and more common
amounts of 1-3 inches outside this area. Latest rapid refresh runs
have trended eastward with the higher totals over the past 12-18
hours and shifted timing slightly later and extending into the I-35
corridor for a few hours after daybreak. Areas northeast of San
Antonio, especially around Austin metro have compiled 1 to 2 inch
rainfall amounts over the past three days, so it was decided that
these 1-3 inch totals expanding east into that area could be enough
to support localized flooding. This also factors in the high impact
timing of the morning commute when some of the heaviest activity is
expected there. New storm totals were generated based some CONSShort
blending of models which expanded some of the higher amounts
eastward.

&&

.SHORT TERM...
(Tonight through Thursday night)
Issued at 239 PM CDT Wed Oct 25 2023

Moderate to heavy shower activity and isolated thunderstorms are
forecast to continue affecting mainly the southern Edwards Plateau
and western Hill Country for the rest of this afternoon into late
tonight. For areas along and east of the I-35 corridor, isolated to
scattered showers and an isolated thunderstorm or two are possible
through this evening. As the night progresses, increased moisture
and instability arrives across the local area with the potential of
pockets of heavy downpours across the southern Edwards Plateau and
Hill Country. Rainfall accumulations of 1 to 3 inches are possible
with isolated 4 to 6 inches. A Flood Watch is in effect for the
southern Edwards Plateau and Hill Country through 7 AM Thursday.

Moderate to heavy showers and isolated thunderstorms continue on
Thursday morning into mid afternoon along and east of I-35 corridor.
The heaviest precipitation moves away from the I-35 corridor into
the coastal plains mid to late afternoon.

Dry airmass moves in from the west on Thursday afternoon with quiet
weather conditions across the Rio Grande and southern Edwards
Plateau. PoPs drop to about 20 percent across most areas on Thursday
night, however, they come back to the 30 to 50 percent range with
southerly flow in place. As far as temperatures go, lows are
forecast to be in the upper 60s to mid 70s with Thursday's high in
the 80s.

&&

.LONG TERM...
(Friday through Wednesday)
Issued at 239 PM CDT Wed Oct 25 2023

A fairly active southwest flow aloft remains intact on Friday across
the region. We will continue to see plenty of moist, southerly flow
in the low-levels and with daytime heating, should see some scattered
convection across the region. Although a fairly similar pattern
continues into Saturday, moisture levels may ease just a bit and we
will opt to show lower rain chances areawide. Temperatures for Friday
and Saturday remain above normal with highs in the mid 70s to mid 80s
and lows mainly in the mid 60s to mid 70s.

A change in the weather is still scheduled for Sunday as a strong
cold front moves in from the north. Suspect the models will continue
to trend faster with the front given the magnitude of the cold air
behind the boundary. With the front arriving during the early
afternoon hours across the Hill Country, expect highs to be reached
fairly early during the day, then a steady fall in temperatures for
the afternoon and evening along with gusty north winds. The front
will not impact daytime highs farther south, mainly south of the U.S.
Highway 90 corridor. Highs in this region will still be above normal,
with mid to upper 80s in the forecast. Behind the front, gusty north
winds will spread across all areas and given the tight pressure
gradient, we may certainly need a Wind Advisory. We will keep some
rain chances in the forecast on Sunday as the strong front moves
southward through the region. Much colder overnight lows will occur
Sunday night/Monday morning with mid 30s in the Hill Country to the
mid/upper 40s in the coastal plains. Highs on Monday will be some 30
degrees colder than what we expect to occur on Sunday. Highs will
range from the lower 40s in the Hill Country to the lower 50s in the
coastal plains under cloudy skies. We will also keep a low chance for
rain in the forecast as warm air advection above the cold air near
the surface kicks in. Highs may moderate slightly on Tuesday, but we
will see plenty of temperatures peaking only in the 50s. Rain chances
will also be on the decrease as dry air deepens in the low-levels.
Continued cooler than normal temperatures expected on Wednesday with
highs in the mid 50s to lower 60s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1220 AM CDT Thu Oct 26 2023

The main issue in the TAFs is timing of TSRAs. At 05Z a broken band
of SHRAs and TSRAs was ongoing from near AQO-ECU-DRT. Eastward
progression of this band may be slow through the overnight, although
some isolated streamer SHRAs and TSRAs could develop out ahead across
the I-35 corridor. Eventually we do expect more scattered to
numerous convective activity to work into the I-35 corridor,
including AUS/SAT, closer to day break and this could persist through
much of the morning. We have pushed back the TSRAs at both AUS/SAT
TAFs until 12Z. Additional fine tuning through amendments will
likely be needed through the overnight and morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              82  71  82  70 /  80  30  50  40
Austin Bergstrom Intl Airport  83  72  83  70 /  80  30  50  40
New Braunfels Muni Airport     85  73  84  72 /  90  40  50  30
Burnet Muni Airport            82  72  81  70 /  60  20  50  50
Del Rio Intl Airport           87  74  87  73 /  10  20  20  60
Georgetown Muni Airport        81  72  82  70 /  80  30  60  50
Hondo Muni Airport             84  71  84  70 /  60  50  50  40
San Marcos Muni Airport        84  71  84  69 /  90  30  50  30
La Grange - Fayette Regional   82  73  84  72 /  90  30  50  20
San Antonio Intl Airport       84  73  84  72 /  80  50  50  40
Stinson Muni Airport           85  75  86  73 /  90  50  50  30

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through this afternoon for Bandera-Blanco-Burnet-Comal-
Edwards-Gillespie-Hays-Kendall-Kerr-Llano-Real-Travis-Williamson.

&&

Short-Term...17
Long-Term...Platt
Aviation...76
Hazardous weather outlook, Oct 25, 3:23 PM CDT, 10 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
323 PM CDT Wed Oct 25 2023

TXZ171>173-183>194-202>209-217>225-228-262030-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
323 PM CDT Wed Oct 25 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Tonight.

A Flood Watch is in effect through Thursday morning for the
Hill Country and Southern Edwards Plateau.

Scattered showers and thunderstorms could produce moderate to
locally heavy rainfall over portions of the northern Rio Grande,
southern Edwards Plateau, and Hill Country tonight. There is a
level 2 out of 4 risk for excessive rainfall leading to flooding
over this region. There is also a level 3 out of 4 risk for
excessive rainfall leading to flooding across western Kerr, Real,
Edwards, and northern Kinney counties. 1 to 3 inches of rainfall
is forecast, however isolated pockets close to 6 inches are
possible.

There is a level 1 out of 5 risk for severe storms through this
evening across the Rio Grande, southern Edwards Plateau, and Hill
Country. Hail and marginally severe wind gusts are the main
severe threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A Flood Watch is in effect through Thursday morning for the
Hill Country and Southern Edwards Plateau.

On Thursday there is a  level 1 out of 4 risk for excessive
rainfall producing flooding across the I-35 corridor and Coastal
Plains, mainly northeast of I-37. 1/2 to 1 1/2 inches of rainfall
is forecast across this area, however some isolated pockets of 2
to 4 inches could occur across the Coastal Plains.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Oct 25, 10:33 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1033 PM CDT Wed Oct 25 2023

TXZ171-260415-
Llano TX-
1033 PM CDT Wed Oct 25 2023

...Strong thunderstorms will impact portions of Llano County through
1115 PM CDT...

At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valley Spring to near Oxford. Movement was
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Kingsland, Llano, Buchanan Dam, Gainesville, Buchanan Lake Village,
Castell, Field Creek, Lone Grove, Bluffton, Valley Spring, Baby Head,
Prairie Mountain, Stolz, Oxford, Tow, and Inks Lake State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3088 9846 3086 9842 3083 9842 3084 9839
      3083 9838 3079 9843 3075 9843 3074 9837
      3070 9842 3068 9840 3067 9844 3066 9844
      3050 9894 3050 9896 3092 9896 3092 9845
TIME...MOT...LOC 0333Z 230DEG 22KT 3094 9882 3062 9880

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BRADY
Special weather statement, Oct 25, 11:08 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1108 PM CDT Wed Oct 25 2023

TXZ171-172-260445-
Llano TX-Burnet TX-
1108 PM CDT Wed Oct 25 2023

...Strong thunderstorms will impact portions of northeastern Llano
and northwestern Burnet Counties through 1145 PM CDT...

At 1108 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Chappel to near Tow to near Bluffton. Movement
was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buchanan Dam, Buchanan Lake Village, Lake Victor, Lone Grove, Stolz,
Sunnylane, Bluffton, and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3095 9800 3067 9861 3091 9857 3092 9858
      3092 9842 3094 9841 3095 9845 3096 9845
      3098 9844 3101 9846 3103 9844 3103 9799
TIME...MOT...LOC 0408Z 240DEG 36KT 3106 9857 3097 9845 3077 9847

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, Oct 26, 1:46 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
146 AM CDT Thu Oct 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     Flash Flood      Doss                    30.45N 99.13W
10/26/2023                   Gillespie          TX   Public

            Drive Texas indicating that sections of RM
            783 are closed in both directions near &
            north of Doss due to flooding.

&&

AQ
Local storm report, Oct 26, 1:47 AM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
147 AM CDT Thu Oct 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     Flash Flood      1 E Doss                30.44N 99.11W
10/26/2023                   Gillespie          TX   Dept of Highways

            Drive Texas indicating that low water
            crossings are flooded along RM 648 near and
            east of Doss.

&&

AQ
Local storm report, Oct 26, 1:48 AM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
148 AM CDT Thu Oct 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 AM     Flash Flood      Doss                    30.45N 99.13W
10/26/2023                   Gillespie          TX   Dept of Highways

            Corrects previous flash flood report from
            Doss. Drive Texas indicating that sections
            of RM 783 are closed in both directions near
            & north of Doss due to flooding.

&&

AQ
Local storm report, Oct 26, 2:05 AM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
205 AM CDT Thu Oct 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Flash Flood      7 ENE Juno              30.18N 101.01W
10/25/2023                   Val Verde          TX   Dept of Highways

            Delayed report via Drive Texas of closures
            along RM 189 northeast of Juno due to
            flooding. Time estimated via radar.

&&

AQ

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 9:27 PM CDTAreal Flood AdvisoryEWXBandera, Burnet, Gillespie, Kerr, Llano, Real7 hr
Oct 25, 9:41 PM CDTAreal Flood AdvisoryEWXEdwards, Val Verde3 hr
Oct 25, 10:12 PM CDTSpecial Weather StatementEWXKinney48 min
Oct 25, 10:26 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie, Llano9 hr
Oct 25, 10:33 PM CDTSpecial Weather StatementEWXLlano42 min
Oct 25, 11:08 PM CDTSpecial Weather StatementEWXBurnet37 min
Oct 26, 12:44 AM CDTAreal Flood AdvisoryEWXEdwards, Kerr, Kinney, Real93 min
Oct 26, 3:12 AM CDTRiver Flood WarningEWXLlano10 hr
Oct 26, 4:23 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr, Llano3 hr
Oct 26, 5:23 AM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Oct 26, 5:26 AM CDTAreal Flood AdvisoryEWXBurnet, Llano4 hr
Oct 26, 6:01 AM CDTAreal Flood AdvisoryEWXBlanco4 hr
Oct 26, 7:38 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Oct 26, 8:06 AM CDTTornado WarningEWXCaldwell24 min
Oct 26, 8:23 AM CDTTornado Warning Tornado observedEWXBastrop, Caldwell, Travis15 min
Oct 26, 8:53 AM CDTAreal Flood WarningEWXEdwards, Real, Uvalde3 hr
Oct 26, 9:11 AM CDTTornado WarningEWXComal, Hays15 min
Oct 26, 10:07 AM CDTAreal Flood AdvisoryEWXComal, Hays, Travis3 hr
Oct 26, 10:09 AM CDTFlash Flood Warning Considerable damage threatEWXTravis, Williamson7 hr
Oct 26, 10:42 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Wilson33 min
Oct 26, 10:49 AM CDTSevere Thunderstorm WarningEWXBexar, Wilson41 min
Oct 26, 11:03 AM CDTTornado WarningEWXCaldwell, Hays27 min
Oct 26, 11:34 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Guadalupe, Wilson5 hr
Oct 26, 11:51 AM CDTTornado WarningEWXWilson24 min
Oct 26, 12:24 PM CDTSpecial Weather StatementEWXGuadalupe36 min
Oct 26, 12:47 PM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more7 hr
Oct 26, 12:52 PM CDTFlash Flood Warning Considerable damage threatEWXHays, Travis3 hr
Oct 26, 2:09 PM CDTAreal Flood WarningEWXEdwards, Real, Uvalde6 hr
Oct 26, 3:01 PM CDTRiver Flood WarningEWXUvalde6 hr
Oct 26, 3:09 PM CDTAreal Flood AdvisoryEWXBastrop, DeWitt, Fayette, Gonzales, Lee3 hr
Oct 26, 3:31 PM CDTAreal Flood AdvisoryEWXFayette, Gonzales, Lavaca3 hr
Oct 26, 4:45 PM CDTAreal Flood AdvisoryEWXFayette3 hr

Nearby

Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.